# SDR HEEA062812

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Connector
- Part number: 214175299107
- Condition: Damaged
- Location: Mach Indicator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNON PLUG OUT OF ROUND.  TIME SINCE REPAIR 0:00 HOURS.
